# SDR SWAA2022042088593

- Difficulty date: March 27, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L SPLICE AT STA. 370 CORRODED / [01] REMOVED CORROSION ON STR25L SPLICE STA. 370; REF. B737-7 SRM 51-10-02-0G-0;[02] ORIGINAL MATERIAL 0.045'; MATERIAL REMOVED 0.018'; MATERIAL REMAINING 0.027' FOUND OUT OF LIMITS REF. B737-7 SRM 53-00-03-1A-1;[03] LOCATED AND DRILLED NEW SPLICE; AT STRINGER 27L ; BETWEEN STA. 360 AND STA. 380; PER REF 737 -700 SRM 51-40-05-0G-0;[04] STRINGER SPLICE BETWEEN STA. 360 AND STA. 380; AT STRINGER 25L WAS REMOVED ON CUSTOMER BAR CODE TTG8QOOBFG5E;[05] CORRECTION STRINGER SPLICE BETWEEN STA. 360 AND STA. 380; AT STRINGER 25L WAS REMOVED ON CUSTOMER BAR CODE TTG8Q00BFG5E;[06] VERIFIED STEPS 1; 2; 3; 4 AND 5. OK TO TREAT AND PRIME SPLICE AND AIRCRAFT SKIN.;[07] LATE ENTRY: RECEIVED NEW STRINGER SPLACE ISSUE TAG#WN14497 PO#1758680;[08] TREATED AND PRIME STRINGER SECTION;SPLACE AND AIRCRAFT SKIN HOLES REF B737-7 SRM 51-20-01-0G-0;[09] THIS SPLICE WILL BY INSTALLED ON CARD #TTG8Q00BFG5E;[10] VERIFIED STEPS 7;8 AND 9.
